# SDR SWIA201128122

- Difficulty date: October 2, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 34,233 hours, 49,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Mcd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD IS DIFFICULT TO OPEN.  (FLT 6442)  CLEANED & LUBRICATED ROLLERS & ACTUATING LINKAGE.
